About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 217393, 11 pages
http://dx.doi.org/10.1155/2014/217393
Research Article

Two Conservative Difference Schemes for Rosenau-Kawahara Equation

1School of Mathematics, Sichuan University, Chengdu 610064, China
2School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China

Received 14 September 2013; Revised 22 December 2013; Accepted 7 January 2014; Published 18 March 2014

Academic Editor: Ricardo Weder

Copyright © 2014 Jinsong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinsong Hu, Youcai Xu, Bing Hu, and Xiaoping Xie, “Two Conservative Difference Schemes for Rosenau-Kawahara Equation,” Advances in Mathematical Physics, vol. 2014, Article ID 217393, 11 pages, 2014. doi:10.1155/2014/217393